# SDR IXXA20170803275

- Difficulty date: July 29, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N739AZ
- Make and model: Boeing 767223
- Aircraft serial: 22216
- Aircraft time: 90,650 hours, 43,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL THRU THE BLEED SYSTEM IN THE COCKPIT DURING CLIMB OUT. AIRCRAFT GROUNDED FOR UNSCHED MAINTENANCE AND COMPLIANCE OF CONDITIONAL INSPECTIONS IAW 05-50. WORK IN PROGRESS.
